MathSciNet Relay Station
MathSciNet bibliographic data
MR994784 55N20 (55R45 55T25 57T30)
Rao, Vidhyanath K. On the Morava $K$-theories of ${\rm SO}(2n+1)$. Proc. Amer. Math. Soc. 108 (1990), no. 4, 1031–1038.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement